# SDR DHL2004364004

- Difficulty date: May 29, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 LOOP-A LIGHT ON INTERMITTENTLY WITH MASTER WARNING PANEL (MWP) LOOPS LIGHT AND CHIME.  ABNORMAL PROCEDURE COMPLETE.  LOOP-B TESTS GOOD.  INSPECTED NR 2 ENGINE LOOPS FOR DEFECTS, NONE NOTED.  SYSTEM OPS CHECKED OK PER M/M 26-12-12.
